Uniformly non- l(Formula presented.) Musielak-Orlicz sequence spaces

Manfred Heinz Denker, Henryk Hudzik

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

We give a necessary and sufficient condition for the uniformly non- l(Formula presented.) property of Musielak-Orlicz sequence spaces lΦ generated by a sequence Φ=(ϕn:n⩾l) of finite Orlicz functions such that(Formula presented.) for each n∈ℕ. As a result, for n0⩾2, there exist spaces lΦ which are only uniformly non- l(Formula presented.)for n⩾n0. Moreover we obtain a characterization of uniformly non- l(Formula presented.) and reflexive Orlicz sequence spaces over a wide class of purely atomic measures and of uniformly non- l(Formula presented.) Nakano sequence spaces. This extends a result of Luxemburg in [19].

Original languageEnglish (US)
Pages (from-to)71-86
Number of pages16
JournalProceedings of the Indian Academy of Sciences - Mathematical Sciences
Volume101
Issue number2
DOIs
StatePublished - Jan 1 1991

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Uniformly non- l(Formula presented.) Musielak-Orlicz sequence spaces'. Together they form a unique fingerprint.

Cite this